# SDR SWAA2024012530847

- Difficulty date: December 11, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 500I - 500E+14; RBL 24; WL 156<[01] TASK COMPLETE;[02] MEASUREMENT FIELD'S ITEM 1 AND 2 INCORRECT; NO RII MAINTENANCE IS PERFORMED ON THIS CARD. NO MAJOR REPAIR ACTION ON THIS CARD.;[03] TASK COMPLETE;[04] VERIFIED MEASUREMENT TABLE; FAULT COMPLETE
